# SDR SIMA20130108003

- Difficulty date: January 8, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 19,467 hours, 16,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: 14530637006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT OUTBOARD SEAT TRACK SUPPORT CORRDED AT FRAME 50.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ACCOMPLISHED REPAIR ACCORDING TO THE EO EM-53-MR-2059.  THE AIRCRAFT WAS RETURNED TO SERVICE.
